# SDR SWAA2024100931361

- Difficulty date: August 27, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FITTING LOCATED BS947.5 LBL11 AT AFT CARGO COMPARTMENT 2024-528557<[01] REPLACED FITING LOCATED BS947.5 LBL11 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 B737-700 SRM 51-10-02 ITEM 9 AND DRW 149A8102 SHEET 7 REV A. SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPLACED FITING LOCATED BS947.5 LBL11 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 B737-700 SRM 51-10-02 ITEM 9 AND DRW 149A8102 SHEET 7 REV A. SEE INDIVIDUAL SIGNS OFF BELOW
